# SDR 99ZZZX576

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707DM
- Make and model: Cessna 421B
- Aircraft serial: 421B0145
- Engine: Cont GTSIO520H
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Journal
- Condition: Clogged
- Location: Crankcase
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OIL JOURNALS IN CRANKCASE CLOGGED CAUSING TWO PISTONS TO FREEZE AND FAIL.  ON LEFT SIDE OF CRANKCASE THE PISTON BROKE THROUGH CAUSING A FIST SIZE HOLE ON THE RIGHT SIDE OF THE PISTON BROKE THROUGH CAUSING A SILVER DOLLAR SIZE HOLE.
